# SDR CA150112015

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 8,411 hours
- Engine: Lyc LTS101750B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Mount
- Condition: Cracked
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DAILY INSPECTION THE ENGINEER NOTICED WHAT LOOKED LIKE A CRACK ON THE FORWARD VHF ANTENNA BASE MOUNT PROVISIONS. UPON DETAILED INSPECTION IT WAS CONFIRMED CRACKED. THE ANTENNA MOUNTING PROVISIONS WERE INSTALLED IAW DWG 117-882064 AND DRAWING 13-80-3073-1 ISSUE A AS PART OF O-LSH92-0060 COMNAV SYSTEM INSTALLATION.
